On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.115.30
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 120 - pages 397-412

Titles120

Bivariant cohomology and S1-spaces
Andréa Solotar
Bulletin de la Société mathématique de France 120, number 4 (1992), 397-412
Download this article : PS file / PDF file

Résumé :
Le but de cet article est d'étendre au cadre bivariant le théorème de Jones, Goodwillie et Burghelea-Fiedorowicz (cf. [J], [G], [B-F]), qui prouve l'isomorphisme entre la cohomologie cyclique du complexe singulier d'un S1-espace X et la cohomologie S1-équivariante de X. Nous faisons également la comparaison entre la longue suite exacte de Connes (théorie cyclique) et la longue suite exacte de Gysin (théorie S1-équivariante). Nous prouvons aussi que dans quelques cas, la cohomologie cyclique bivariante peut être calculée comme la cohomologie cyclique (monovariante) d'un certain complexe mixte.

Abstract:
The purpose of the following work is to provide a generalization to the bivariant setting of the theorem of Jones, Goodwillie and Burghelea-Fiedorowicz (cf. [J], [G], [B-F]), which proves the existence of an isomorphism between the cyclic cohomology of the singular complex module of an S1-space X and the S1-equivariant cohomology of X. We also compare Connes' long exact sequence in the cyclic theory with Gysin's long exact sequence in the S1-equivariant theory. We see that in some cases the bivariant cyclic cohomology can be computed as the (monovariant) cyclic cohomology of a mixed complexe.

Class. math. : 18 G 15, 18 G 99, 55 M 05, 55 N 10, 55 N 25, 55 P 25, 55 U 30


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique